Gradient estimates for a quasilinear parabolic equation of the mean curvature type

Mitsuhiro Nakao, Yasuhiro Ohara

研究成果: Article

9 引用 (Scopus)
元の言語English
ページ(範囲)455-466
ページ数12
ジャーナルJournal of the Mathematical Society of Japan
48
発行部数3
DOI
出版物ステータスPublished - 1996
外部発表Yes

Fingerprint

Gradient Estimate
Quasilinear Parabolic Equations
Mean Curvature

ASJC Scopus subject areas

  • Mathematics(all)

これを引用

Gradient estimates for a quasilinear parabolic equation of the mean curvature type. / Nakao, Mitsuhiro; Ohara, Yasuhiro.

:: Journal of the Mathematical Society of Japan, 巻 48, 番号 3, 1996, p. 455-466.

研究成果: Article

Nakao, Mitsuhiro ; Ohara, Yasuhiro. / Gradient estimates for a quasilinear parabolic equation of the mean curvature type. :: Journal of the Mathematical Society of Japan. 1996 ; 巻 48, 番号 3. pp. 455-466.
@article{ae36fa6a4d0b4f40b77bd99f32067805,
title = "Gradient estimates for a quasilinear parabolic equation of the mean curvature type",
author = "Mitsuhiro Nakao and Yasuhiro Ohara",
year = "1996",
doi = "10.2969/jmsj/04830455",
language = "English",
volume = "48",
pages = "455--466",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "3",

}

TY - JOUR

T1 - Gradient estimates for a quasilinear parabolic equation of the mean curvature type

AU - Nakao, Mitsuhiro

AU - Ohara, Yasuhiro

PY - 1996

Y1 - 1996

UR - http://www.scopus.com/inward/record.url?scp=0000587967&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000587967&partnerID=8YFLogxK

U2 - 10.2969/jmsj/04830455

DO - 10.2969/jmsj/04830455

M3 - Article

AN - SCOPUS:0000587967

VL - 48

SP - 455

EP - 466

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 3

ER -